MathSciNet Relay Station
MathSciNet bibliographic data
MR1395051 (97d:28025) 28D05 (58F11)
Quas, Anthony N. Non-ergodicity for $C\sp 1$ expanding maps and $g$-measures. Ergodic Theory Dynam. Systems 16 (1996), no. 3, 531–543.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement